BibTeX record journals/dmgt/Harminc97

download as .bib file

@article{DBLP:journals/dmgt/Harminc97,
  author    = {Mat{\'{u}}s Harminc},
  title     = {On a characterization of graphs by average labellings},
  journal   = {Discussiones Mathematicae Graph Theory},
  volume    = {17},
  number    = {1},
  pages     = {133--136},
  year      = {1997},
  url       = {https://doi.org/10.7151/dmgt.1046},
  doi       = {10.7151/dmgt.1046},
  timestamp = {Wed, 22 May 2019 16:42:44 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dmgt/Harminc97},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics